# SDR CALA2024062801929

- Difficulty date: June 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 76,197 hours, 27,946 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Transducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MACH TRIM FAIL LIGHT AND CA PITCH FD FAILED ON TAKE OFF POSITION TRANSDUCER OR WIRING ISSUE. FOUND P18-1 C5 AFCS SYS A SENS EXC AC OPEN (HAS HISTORY). DFCS BITE SHOWED FCC 1  FAIL (NO POWER DUE TO POPPED BREAKER). CLOSED BREAKER- DFCS BITE PASSES. SEE SSM 22-11-11-101 FOR PATHS FROM BREAKER. POSSIBLE SENSOR / TRANDUCER OR REPAIRED WIRE #W1024-2005R-20 REF BSWPM 20-10-13 AND WD 22-11-11, ALSO CORRECTED WIRE ROUTING TO PREVENT REOCURRANCE OF CHAFING. C/B C1041 NOW STAYS IN. MACH TRIM CKS OK. PERFORMED LAND VERIFY TEST, OP CKS GOOD. A/C IS FULLY CAT CAPABLE.
